# SDR DALA2024071507157

- Difficulty date: July 12, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 57,904 hours, 40,344 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME STA Y=1037 AND STR 17 LH AT C. PAX. SUMMARY OF NRC 00361: FRAME AT STA Y=1037 AND STR 17 LH WAS REPAIRED PER B717-200 SRM 53-20-07-2R REPAIR 4 PAR 5 A. (LP #0444212)
